# SDR SIMA200631008

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALL PRESSURIZATION INDICATIONS ON EICAS SHOWED FAILED.  RESET SYSTEM AND PERFORMED OPERATIONAL CHECK, IAW EMB AMM 21-31-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
